MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117310
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190); Migration (4003)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240); Injury (2348)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided, a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol 3dmax light mesh on (b)(6) 2015.As reported, the patient is making a claim for an adverse patient outcome against the 3dmax light mesh.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient sustained personal injury, experienced emotional distress and the device was defective.
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2014) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol 3dmax light mesh on (b)(6) 2015.As reported, the patient is making a claim for an adverse patient outcome against the 3dmax light mesh.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient sustained personal injury, experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2015 ¿ patient was diagnosed with symptomatic left inguinal hernia thereby underwent laparoscopic repair with implant of 3dmax light mesh.Per operative notes, ¿hernia sac was identified and reduced.A 3dmax light mesh was placed in the preperitoneal space and sutured.¿ (b)(6) 2020 - patient was diagnosed with recurrent left inguinal hernia and right inguinal hernia thereby underwent robotic assisted repair with implant of synthetic meshes.Per operative notes, ¿recurrent indirect left inguinal hernia and indirect right inguinal hernia was noted.In left side, the previously placed mesh was retracted into indirect defect and dense adhesions were removed.A synthetic mesh was placed and in the left side and another synthetic mesh was placed in right side overlapping to left sided mesh tacked and sutured.¿.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key10441067
Report Number1213643-2020-07706
Device Sequence Number14066571
Product Code FTL
UDI-Device Identifier00801741031021
UDI-Public(01)00801741031021(17)190328(10)HUYC0981
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2019
Device Catalogue Number0117310
Device Lot NumberHUYC0981
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight97 KG